Simple Search:

Singular Integral Equation for Curved Cracks


Nik Long, Nik Mohd Asri and Eshkuvatov, Zainiddin K. (2008) Singular Integral Equation for Curved Cracks. Math Digest : Research Bulletin Institute for Mathematical Research, 1 (2). pp. 40-42. ISSN 1985-2436

Abstract / Synopsis

The complex potential method is used to formulate singular integral equation for the curved crack problem in plane elasticity. This equation describes the relation of the displacement jump versus the resultant force applied along the crack face.

Download File


Download (103kB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Publisher: Institute for Mathematical Research
Depositing User: Mohd Nezeri Mohamad
Date Deposited: 24 May 2011 08:24
Last Modified: 27 May 2013 07:52
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item